Ephdrine head rush
- 05-25-2013, 01:01 PM
- 05-25-2013, 01:14 PM
- 05-25-2013, 01:18 PM
05-25-2013, 01:30 PM
Has this been a problem for that long? Have you considered having it checked again if not. That's where I'd start.
05-25-2013, 10:19 PM
06-08-2013, 02:08 PM
I had this happen to mean while I was on the ec stack. Try drinking more water. Water really helped me feel better. I was easily putting down a gallon a day, and the only time I began to feel light headed is when I tried lowering my water intake. So id suggest starting with increasing your daily water intake, and if nothing changes look more into your blood pressure. Just to be safe start taking fish oil pills along with your stack.
Similar Forum Threads
- By skih00k in forum Weight LossReplies: 11Last Post: 02-10-2010, 08:39 PM
- By BigVrunga in forum General ChatReplies: 12Last Post: 03-25-2003, 01:11 PM
- By windwords7 in forum General ChatReplies: 5Last Post: 03-11-2003, 12:50 PM
- By Matthew D in forum General ChatReplies: 7Last Post: 10-26-2002, 02:16 PM
- By Gmonkey in forum AnabolicsReplies: 5Last Post: 10-23-2002, 05:54 PM